# SDR P2EA99123

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE BS 685 RIGHT FRAME FITTING WAS FOUND CRACKED.  THE CRACK WAS REPAIRED AS PER BOEING FAX NR COO-SJO-99-0388RR AND COOPESA EO NR COO-3-53-155-99.  (M)
